Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Dependence of arithmetic functions and Dirichlet series


Author: Vichian Laohakosol
Journal: Proc. Amer. Math. Soc. 115 (1992), 637-645
MSC: Primary 11J85; Secondary 11J82, 30B50, 42A55
MathSciNet review: 1100659
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Simpler proofs of results about algebraic dependence are given in the domain of arithmetic functions under addition and convolution and in the domain of Dirichlet series. Better measures of differential transcendence are derived in the latter case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11J85, 11J82, 30B50, 42A55

Retrieve articles in all journals with MSC: 11J85, 11J82, 30B50, 42A55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1100659-5
PII: S 0002-9939(1992)1100659-5
Article copyright: © Copyright 1992 American Mathematical Society